Nasal spray

Hi everyone, I know this night seem silly but I'm panicking a little. I started down regulating on Monday with the synarel nasel spray and I'm worrying about if it goes straight into my system just I feel like my nose runs a little afterwards and when I swallow have an awful taste, I'm so worried I'm doing it wrong as silly as it may sound and it won't be working. Any advice would be greatly appreciated, thanks xx

11 Replies

  • hiya. best thing to do is phone the hospital, put your mine at rest. I had the same feeling with my injections. took me a whole week to get use to them. good luck x

  • Hi xlozalaffs. I get asked this question lots. The mucus membrane that lines your nose is designed to absorb nasal sprays instantly. Rest assured that you are getting the correct dose, especially when you say you can taste it too – it’s definitely hit the spot! All the best with your treatment cycle. Diane

  • Hi Diane thanks so much, I feel lots better now you've put my mind at rest. Laura x

  • Hi, with nasal sprays i had this problem and spoke to my doctor. They said to sit down and lean forward spary and stay in this position for 30seconds to 1 minute so then you don't have that horrible taste in the back of your throat. Hope this helps

  • Thank you for all your replies I appreciate you taking the time xx

  • Hey! Hope you're getting on okay ☺️

    First few goes it just ran out my nose too! Just before I spray I breath out then take a small breath in through my nose as I spray. Then been putting my head back for about 10 secs. Seems to be doing the trick as I can taste it a few mins later, it's awful!! I'm sure the fact that we can taste it means it's getting into our system okay?

    How have you been feeling? I'm feeling quite sleepy and lightheaded, though this seems to be helping me sleep at night (I'm normally a bit of an insomniac!) Xx

  • Hi debs, thanks for you reply :) I totally agree it's an awful taste but at least we know it's in our system that way. I'm going to try those different positions too and see if they help. Hope you getting on ok xx

  • Sorry debs i meant to say i also feel really tired and ive been getting hot flushes that go as quickly as they have come but im not sure if those are related as its really early days xx

  • Yep, the tiredness and the hot flushes are related to the spray. I was only tired and didn't I only got hot flushes after Egg transfer oddly. I think we all react a little differently but it's pretty normal I am sure. Goodluck. I cant say I miss the taste of synarel running down my throat! :-)

  • I felt the same as you, am usually an insomniac (well, due to constant endo pain), but I have never slept to well! In fact I slept pretty well throughout the entire treatment.

    All the best xx

  • Mind you, just reading J12g09's comment about sitting forward to stop the taste, think I'll give this a try! X

You may also like...